Menopause Expert Forum
Stopping CombiPatch
About This Forum:

Questions in the Menopause forum are answered by medical professionals and experts. Topics covered include menopause issues, depression, hormone replacement therapy , hot flashes, joint or muscle problems, memory problems, mood swings, osteoporosis , sexual problems, skin changes, sleeping problems, vaginal problems, and weight problems.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
258986 tn?1237951107
Stopping CombiPatch
I have been using the Combipatch for about 2 years. The dosage is 0.05/0.25 one patch a week. I want to quit taking it to see IF I still need to take it. Can you tell me, is it ok to stop taking it abruptly?
Discussion is closed
Cancel
2 Answers
Page 1 of 1
242601 tn?1217000247
It is OK to stop the patch abruptly from a health point of view. However, for many women, it works better for them to taper off of estrogen. You might try increasing the time between patch changes from 7 to 8 days for a few weeks, then to 9 days, etc. While not necessary, it can help lower the chances for symptoms. Discuss more details of tapering off with your doctor, but this is the general approach. If the reason for taking the patch was hot flashes, the flashes return in about 40% of women.
Machelle M. Seibel, MD
Discussion is closed
Cancel
258986 tn?1237951107
Thank you for answering it helped ease my mind......
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank